# SDR DALA2018021400882

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,210 hours, 30,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK,  FOUND THE AFT OVERWING INTERNAL UPPER EMERGENCY EXIT LIGHTS INOPERATIVE FOR BOTH SIDES.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD.
